# SDR HNAA0700213

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 39,742 hours, 43,684 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR NOTICED IN AFT CABIN AREA, REQUESTED MDT MAINTNANCE FOR HELP.  SWAPPED 804EX WITH 807EX REMOVED AND REPLACED OVERHEAD LIGHT ASSY ABOVE SEAT POSITION 2AC, OPS CHECK GOOD.  OK FOR SERVICE IAW 33-25-00.  MORE TO FOLLOW.
